Acta Mathematicae Applicatae Sinica

, Volume 10, Issue 4, pp 377–386

Asymptotic property for the solution to the generalized Korteweg-de vries equation

  • Zhang Linghai 
Article

DOI: 10.1007/BF02016328

Cite this article as:
Zhang, L. Acta Mathematicae Applicatae Sinica (1994) 10: 377. doi:10.1007/BF02016328

Abstract

We study temporal asymptotic property for the solution of the initial value problem for the generalized nonlinear Korteweg-de Vries equation, which is a nonlinear dissipative dispersive wave equation. The decay results of the solution follow from thepriori L2 integral estimates and the Fourier transform.

Key words

Korteweg-de Vries equation asymptotic property integral estimate 

Copyright information

© Science Press 1994

Authors and Affiliations

  • Zhang Linghai 
    • 1
  1. 1.Deportment of Mathematicsthe Ohio State UniversityColumbusUSA